# SDR DALA2024062706538

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,469 hours, 11,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727-849
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0412465) DAMAGED ZEE CHANNEL FROM 727+4 TO 849 L/H AFT CARGO. FABRICATED AND INSTALLED REPAIRED ZEE CHANNEL FROM STA 727+4 TO STA 849 L/H AFT CARGO IAW B737-900 SRM 53-00-53-2R. PROCEDURE 6, SRM 51-40-02-0G.
